ITEM METADATA RECORD
Title: SPIN-WAVES IN A CLASSICAL COMPRESSIBLE HEISENBERG CHAIN
Authors: Fivez, Jan ×
DERAEDT, H #
Issue Date: 1980
Publisher: ELSEVIER SCIENCE BV
Series Title: Physics Letters A vol:80 issue:1 pages:81-83
ISSN: 0375-9601
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science